New a-T-menable HNN-Extensions
Journal of Lie theory, Tome 13 (2003) no. 2, pp. 383-385
Cet article a éte moissonné depuis la source Heldermann Verlag
The Baumslag-Solitar groups are a-T-menable. This is proved by embedding them into topological groups and studying representation theoretic properties of the latter. The paper is motivated by a question of A. Valette.
@article{JLT_2003_13_2_JLT_2003_13_2_a3,
author = {S. R. Gal and T. Januszkiewicz },
title = {New {a-T-menable} {HNN-Extensions}},
journal = {Journal of Lie theory},
pages = {383--385},
year = {2003},
volume = {13},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2003_13_2_JLT_2003_13_2_a3/}
}
S. R. Gal; T. Januszkiewicz . New a-T-menable HNN-Extensions. Journal of Lie theory, Tome 13 (2003) no. 2, pp. 383-385. http://geodesic.mathdoc.fr/item/JLT_2003_13_2_JLT_2003_13_2_a3/